Publications of F. Kardos
BACK TO MASCOTTE PUBLICATION INDEX

Publications of F. Kardos

Articles in journal or book chapters
  1. L. Esperet, F. Kardos, and D. Král'. A superlinear bound on the number of perfect matchings in cubic bridgeless graphs. European Journal of Combinatorics, 33(5):767-798, 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. B. Bresar, F. Kardos, J. Katrenic, and G. Semanisin. Minimum $k$-path vertex cover. Discrete Applied Mathematics, 159(12):1189-1195, 2011. [PDF ] [Abstract] [bibtex-entry]

  3. J. Czap, S. Jendrol', and F. Kardos. Facial parity edge colouring. Ars Mathematica Contemporanea, 4(2):255-269, 2011. [PDF ] [Abstract] [bibtex-entry]

  4. J. Czap, S. Jendrol', and F. Kardos. On the strong parity chromatic number. Discussiones Mathematicae Graph Theory, 31:587-600, 2011. [PDF ] [Abstract] [bibtex-entry]

  5. J. Czap, S. Jendrol', F. Kardos, and J. Miskuf. Looseness of Plane Graphs. Graphs and Combinatorics, 27(1):73-85, 2011. [PDF ] [Abstract] [bibtex-entry]

  6. L. Esperet, F. Kardos, A. D. King, D. Král', and S. Norine. Exponentially many perfect matchings in cubic graphs. Advances in Mathematics, 227(4):1646-1664, 2011. [PDF ] [Abstract] [bibtex-entry]

  7. F. Kardos, J. Katrenic, and I. Schiermeyer. On computing the minimum 3-path vertex cover and dissociation number of graphs. Theoretical Computer Science, 412(50):7009-7017, 2011. [PDF ] [Abstract] [bibtex-entry]

  8. F. Kardos, D. Král', and J. Volec. Fractional colorings of cubic graphs with large girth. SIAM Journal on Discrete Mathematics, 25(3):1454-1476, 2011. [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:01 2013


This document was translated from BibTEX by bibtex2html